Keyword: Algebra

MzSh:30
McKenzie+Shelah, The cardinals of simple models for universal theories -- Proc Tarski Symposium (Univ. California, Berkeley, Calif., 1971) (1974) 53--74
McSh:55
Macintyre+Shelah, Uncountable universal locally finite groups -- J Algebra 43 (1976) 168-175
HiSh:59
Hiller+Shelah, Singular cohomology in $L$ -- Israel J Math 26 (1977) 313-319
HHSh:91
Hiller+Huber+Shelah, The structure of ${\rm Ext}(A, {\bf Z})$ and $V=L$ -- Math Zeitschrift 162 (1978) 39-50
ChSh:115
Cherlin+Shelah, Superstable fields and groups -- Annals Math Logic 18 (1980) 227-270
SgSh:138
Sageev+Shelah, On the structure of ${\rm Ext}(A,{\bf Z})$ in ${\rm ZFC}^ +$ -- J Symbolic Logic 50 (1985) 302-315
BlSh:142
Baldwin+Shelah, The structure of saturated free algebras -- Algebra Universalis 17 (1983) 191-199
EMSh:145
Eklof+Mekler+Shelah, Almost disjoint abelian groups -- Israel J Math 49 (1984) 34-54
SgSh:148
Sageev+Shelah, Weak compactness and the structure of {\rm Ext}$(A,\,{\bf Z})$ -- Abelian group theory (Oberwolfach, 1981) (1981) 87--92
JaSh:164
Jarden+Shelah, Pseudo-algebraically closed fields over rational function fields -- Proc American Math Soc 87 (1983) 223-228
EMSh:169
Eklof+Mekler+Shelah, On strongly nonreflexive groups -- Israel J Math 59 (1987) 283-298
DrSh:195
Droste+Shelah, A construction of all normal subgroup lattices of $2$-transitive automorphism groups of linearly ordered sets -- Israel J Math 51 (1985) 223-261
MkSh:214
Mekler+Shelah, $\omega$-elongations and Crawley's problem -- Pacific J Math 121 (1986) 121-132
MkSh:214a
Mekler+Shelah, The solution to Crawley's problem -- Pacific J Math 121 (1986) 133-134
SgSh:217 2004-11-23_1 [pdf] [ps] [arXiv:0705.4132]
Sageev+Shelah, Noetherian ring with free additive groups -- Abstracts American Math Soc 7 (1986) 369
GbSh:219
Goebel+Shelah, Modules over arbitrary domains -- Math Zeitschrift 188 (1985) 325-337
DrSh:223
Droste+Shelah, On the universality of systems of words in permutation groups -- Pacific J Math 127 (1987) 321-328
GbSh:224
Goebel+Shelah, Modules over arbitrary domains. II -- Fundamenta Math 126 (1986) 217-243
ShSf:235
Shelah+Soifer, Two problems on $\aleph_ 0$-indecomposable abelian groups -- J Algebra 99 (1986) 359-369
ShSf:239
Shelah+Soifer, Countable $\aleph_ 0$-indecomposable mixed abelian groups of finite torsion-free rank -- J Algebra 100 (1986) 421-429
MkSh:251
Mekler+Shelah, When $\kappa$-free implies strongly $\kappa$-free -- Abelian group theory (Oberwolfach, 1985) (1987) 137--148
EkSh:255
Eklof+Shelah, On groups $A$ such that $A\oplus {\bf Z}^ n\cong A$ -- Abelian group theory (Oberwolfach, 1985) (1987) 149--163
ShSr:260
Shelah+Steprans, Extraspecial $p$-groups -- Annals Pure and Applied Logic 34 (1987) 87-97
BiSh:290
Biro+Shelah, Isomorphic but not lower base-isomorphic cylindric set algebras -- J Symbolic Logic 53 (1988) 846-853
MNSh:291 1995-09-04 [pdf] [ps] [abstract] [arXiv:math.LO/9301203]
Mekler+Nelson+Shelah, A variety with solvable, but not uniformly solvable, word problem -- Proc London Math Soc 66 (1993) 225-256
HdSh:297
Hodkinson+Shelah, A construction of many uncountable rings using SFP domains and Aronszajn trees -- Proc London Math Soc 67 (1993) 449-492
EkSh:298
Eklof+Shelah, A calculation of injective dimension over valuation domains -- Rendiconti del Seminario Matematico dell'Universita di Padova 78 (1987) 279-284
GrSh:302
Grossberg+Shelah, On the structure of ${\rm Ext}_ p(G,{\Bbb Z})$ -- J Algebra 121 (1989) 117-128
GrSh:302a [abstract] [arXiv:math.LO/9911225]
Grossberg+Shelah, On cardinalities in quotients of inverse limits of groups -- Math Japonica 47 (1998) 189-197
FuSh:316
Fuchs+Shelah, Kaplansky's problem on valuation rings -- Proc American Math Soc 105 (1989) 25-30
BFSh:317
Becker+Fuchs+Shelah, Whitehead modules over domains -- Forum Math 1 (1989) 53-68
EFSh:352
Eklof+Fuchs+Shelah, Baer modules over domains -- Transactions American Math Soc 322 (1990) 547-560
MkSh:366 1994-08-08 [pdf] [ps] [abstract] [arXiv:math.LO/9408213]
Mekler+Shelah, Almost free algebras -- Israel J Math 89 (1995) 237-259
ShTV:377 1995-11-25 [pdf] [ps] [abstract] [arXiv:math.LO/9301205]
Shelah+Tuuri+Vaananen, On the number of automorphisms of uncountable models -- J Symbolic Logic 58 (1993) 1402-1418
EkSh:379
Eklof+Shelah, On Whitehead modules -- J Algebra 142 (1991) 492-510
HHLSh:391
Hodges+Hodkinson+Lascar+Shelah, The small index property for $\omega $-stable, $\omega$-categorical structures and the random graph -- J London Math Soc 48 (1993) 204-218
MShS:417 1994-11-10 [pdf] [ps] [abstract] [arXiv:math.LO/9411234]
Mekler+Shelah+Spinas, The essentially free spectrum of a variety -- Israel J Math 93 (1996) 1-8
EMSh:441 1996-03-11 [pdf] [ps] [abstract] [arXiv:math.LO/9204219]
Eklof+Mekler+Shelah, Uniformization and the diversity of Whitehead groups -- Israel J Math 80 (1992) 301-321
EMSh:442 2000-10-27 [pdf] [ps] [abstract] [arXiv:math.LO/0406552]
Eklof+Mekler+Shelah, Hereditarily separable groups and monochromatic uniformization -- Israel J Math 88 (1994) 213-235
KjSh:455 1994-06-16 [pdf] [ps] [abstract] [arXiv:math.LO/9409207]
Kojman+Shelah, Universal Abelian Groups -- Israel J Math 92 (1995) 113-124
EkSh:505 1994-03-04 [pdf] [ps] [abstract] [arXiv:math.LO/9403220]
Eklof+Shelah, A Combinatorial Principle Equivalent to the Existence of Non-free Whitehead Groups -- Abelian group theory and related topics (1994) 79--98
EFSh:520 1995-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/9501223]
Eklof+Foreman+Shelah, On invariants for $\omega _1$-separable groups -- Transactions American Math Soc 347 (1995) 4385-4402
EkSh:559 [abstract]
Eklof+Shelah, New non-free Whitehead groups by coloring -- Abelian Groups and Modules (1996) 15--22
EkSh:559a 1997-11-03 [pdf] [ps] [abstract] [arXiv:math.LO/9711221]
Eklof+Shelah, New non-free Whitehead groups (corrected version)
ShST:584 1995-07-26 [pdf] [ps] [abstract] [arXiv:math.IG/9605202]
Shelah+Saxl+Thomas, Infinite products of finite simple groups -- Transactions American Math Soc 348 (1996) 4611-4641
ShTr:605 1998-05-19 [pdf] [ps] [abstract] [arXiv:math.LO/9805147]
Shelah+Truss, On distinguishing quotients of symmetric groups -- Annals Pure and Applied Logic 97 (1999) 47-83
EkSh:621 1999-08-03 [pdf] [ps] [abstract] [arXiv:math.LO/9908157]
Eklof+Shelah, A non-reflexive Whitehead group -- J Pure and Applied Algebra 156 (2001) 199-214
GoSh:633 1997-07-14 [pdf] [ps] [abstract] [arXiv:math.LO/9707203]
Goldstern+Shelah, Order-polynomially complete lattices must be LARGE -- Algebra Universalis 39 (1998) 197-209
ShVs:644 1998-07-09 [pdf] [ps] [abstract] [arXiv:math.LO/9807181]
Shelah+Vaisanen, On inverse $\gamma$-systems and the number of $L_{\infty,\lambda}$-equivalent, non-isomorphic models for $\lambda$ singular -- J Symbolic Logic 65 (2000) 272-284
GbSh:647 1999-10-26 [pdf] [ps] [abstract] [arXiv:math.LO/9910159]
Goebel+Shelah, Cotorsion theories and splitters -- Transactions American Math Soc 352 (2000) 5357-5379
EkSh:678 2000-10-06 [pdf] [ps] [abstract] [arXiv:math.LO/0010264]
Eklof+Shelah, Absolutely rigid systems and absolutely indecomposable groups -- Abelian groups and modules (Dublin, 1998) (1999) 257--268 see also F614
GbSh:682 [abstract] [arXiv:math.LO/9910161]
Goebel+Shelah, Almost free splitters -- Colloquium Math 81 (1999) 193-221
GoSh:688 1999-08-31 [pdf] [ps] [abstract] [arXiv:math.LO/9810050]
Goldstern+Shelah, There are no infinite order polynomially complete lattices, after all -- Algebra Universalis 42 (1999) 49-57
ShTl:693 2000-04-25 [pdf] [ps] [abstract] [arXiv:math.LO/0009060]
Shelah+Trlifaj, Spectra of the $\Gamma$-invariant of uniform modules -- J Pure and Applied Algebra 162 (2001) 367-379
KlSh:709 2000-01-17 [pdf] [ps] [abstract] [arXiv:math.LO/9910162]
Kolman+Shelah, Infinitary Axiomatizability of Slender and Cotorsion-Free Groups -- Bull. Belg. Math. Soc. 7 (2000) 623-629
GbSh:716 2000-02-19 [pdf] [ps] [abstract] [arXiv:math.LO/0003165]
Goebel+Shelah, Decompositions of reflexive modules -- Archiv der Math 76 (2001) 166-181
EkSh:717 2002-02-26 [pdf] [ps] [abstract] [arXiv:math.LO/0303344]
Eklof+Shelah, The structure of ${\rm Ext}(A,{\mathbb Z})$ and GCH: possible co-Moore spaces -- Math Zeitschrift 239 (2002) 143-157
GShW:721 2001-02-12 [pdf] [ps] [abstract] [arXiv:math.LO/0103154]
Goebel+Shelah+Wallutis, On the Lattice of Cotorsion Theories -- J Algebra 238 (2001) 292-313
GbSh:727 2000-05-09 [pdf] [ps] [abstract] [arXiv:math.LO/0009062]
Goebel+Shelah, Reflexive subgroups of the Baer-Specker group and Martin's axiom -- Proc Perth Conference 2000 ``AGRAM'' (2001) 145--158
ShSm:729 2000-12-06 [pdf] [ps] [abstract] [arXiv:math.LO/0009045]
Shelah+Struengmann, The failure of the uncountable non-commutative Specker Phenomenon -- J Group Theory 4 (2001) 417-426
GoSh:737 2001-09-08 [pdf] [ps] [abstract] [arXiv:math.RA/0005273]
Goldstern+Shelah, Clones on regular cardinals -- Fundamenta Math 173 (2002) 1-20
GbSh:738 2000-08-28 [pdf] [ps] [abstract] [arXiv:math.GR/0009091]
Goebel+Shelah, Philip Hall's problem on non-Abelian splitters -- Math. Proc. Camb. Phil. Soc. 134 (2003) 23-31
GbSh:739 2001-02-20 [pdf] [ps] [abstract] [arXiv:math.GR/0009089]
Goebel+Shelah, Constructing Simple Groups For Localizations -- Communication in Algebra 30 (2002) 809-837
GPSh:740 2000-08-28 [pdf] [ps] [abstract] [arXiv:math.GR/0009088]
Goebel+Paras+Shelah, Groups isomorphic to all their non--trivial normal subgroups -- Israel J Math 129 (2002) 21-27
GbSh:741 2000-09-18 [pdf] [ps] [abstract] [arXiv:math.GR/0010303]
Goebel+Shelah, Radicals and Plotkin's problem concerning geometrically equivalent groups -- Proc American Math Soc 130 (2002) 673-674
GShW:742 2001-11-08 [pdf] [ps] [abstract] [arXiv:math.LO/0112252]
Goebel+Shelah+Wallutis, On universal and epi-universal locally nilpotent groups -- Illinois J Math 47 (2003) 223-236
DrSh:743 2000-12-20 [pdf] [ps] [abstract] [arXiv:math.GR/0010304]
Droste+Shelah, Outer automorphism groups of ordered permutation groups -- Forum Math 14 (2002) 605-621
GoSh:747 2009-04-30 [pdf] [ps] [abstract] [arXiv:math.RA/0208066]
Goldstern+Shelah, Large Intervals in the Clone Lattice -- Algebra Universalis 62 (2010) 367-374
EkSh:749 2002-02-26 [pdf] [ps] [abstract] [arXiv:math.LO/0011228]
Eklof+Shelah, On the existence of precovers -- Illinois J Math 47 (2003) 173-188
EdSh:751 2000-10-12 [pdf] [ps] [abstract] [arXiv:math.LO/0011231]
Eda+Shelah, The non-commutative Specker phenomenon in the uncountable case -- J Algebra 252 (2002) 22-26
EkSh:752 2000-11-24 [pdf] [ps] [abstract] [arXiv:math.LO/0011230]
Eklof+Shelah, Whitehead modules over large principal ideal domains -- Forum Math 14 (2002) 477-482
BlSh:759 2003-03-13 [pdf] [ps] [abstract] [arXiv:math.LO/0105136]
Baldwin+Shelah, Model Companions of $T_{\rm Aut}$ for stable $T$ -- Notre Dame J Formal Logic 42 (2001) 129-142
FuSh:766 2002-09-12 [pdf] [ps] [abstract] [arXiv:math.LO/0405015]
Fuchs+Shelah, On a non-vanishing Ext -- Rend. Sem. Mat. Univ. Padova 109 (2003) 235-239
ShSm:772 2001-07-11 [pdf] [ps] [abstract] [arXiv:math.LO/0112253]
Shelah+Struengmann, Kulikov's problem on universal torsion-free abelian groups -- J London Math Soc 67 (2003) 626-642
GbSh:780 2001-09-12 [pdf] [ps] [abstract] [arXiv:math.LO/0112264]
Goebel+Shelah, Characterizing automorphism groups of ordered abelian groups -- Bulletin London Math Soc 35 (2003) 289-292
GShS:785 2002-01-18 [pdf] [ps] [abstract] [arXiv:math.LO/0112214]
Goebel+Shelah+Struengmann, Almost-Free $E$-Rings of Cardinality $\aleph_1$ -- Canadian J Math 55 (2003) 750-765
ShVs:787 2002-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/0212063]
Shelah+Vaisanen, Almost free groups and Ehrenfeucht-Fra{\"\i}ss\'e games for successors of singular cardinals -- Annals Pure and Applied Logic 118 (2002) 147-173
ShSm:803 [abstract]
Shelah+Struengmann, Large Indecomposable Minimal Groups -- Quarterly J Math 60 (2009) 353-365
EShT:814 2003-09-26 [pdf] [ps] [abstract] [arXiv:math.LO/0405117]
Eklof+Shelah+Trlifaj, On the cogeneration of cotorsion pairs -- J Algebra 227 (2004) 572-578
BmSh:823 2005-05-31 [pdf] [ps] [abstract] [arXiv:math.GR/0401305]
Bergman+Shelah, Closed subgroups of the infinite symmetric group -- Algebra Universalis 55 (2006) 137-173
GbSh:831 [abstract]
Goebel+Shelah, How rigid are reduced products? -- J Pure and Applied Algebra 202 (2005) 230-258
GbSh:833 2004-12-20 [pdf] [ps] [abstract] [arXiv:math.LO/0504198]
Goebel+Shelah, On Crawley Modules -- Communications in Algebra 53 (2005) 4211-4218
GbSh:834
Goebel+Shelah, Torsionless linearly compact modules -- Abelian groups, rings, modules, and homological algebra (2006) 153--158
BsSh:854 2004-10-25 [pdf] [ps] [abstract] [arXiv:math.LO/0504199]
Blass+Shelah, Ultrafilters and partial products of infinite cyclic groups -- Communications in Algebra 33 (2005) 1997-2007
ShSm:855 2009-11-18 [pdf] [ps] [abstract] [arXiv:math.LO/0612241]
Shelah+Struengmann, Filtration-equivalent $aleph_1$ separable abelian groups of cardinality $\aleph_1$ -- Annals Pure and Applied Logic 161 (2010) 935-943
KuSh:857 2005-04-18 [pdf] [ps] [abstract] [arXiv:math.LO/0512220]
Kuhlmann+Shelah, $\kappa$-bounded Exponential-Logarithmic Power Series Fields -- Annals Pure and Applied Logic 136 (2005) 284-296
GbSh:867 2006-06-01 [pdf] [ps] [abstract] [arXiv:0711.3045]
Goebel+Shelah, Generalized $E$-Algebras via $\lambda$-Calculus I -- Fundamenta Math 192 (2006) 155-181
BsSh:870 2005-09-02 [pdf] [ps] [abstract] [arXiv:math/0509406]
Blass+Shelah, Disjoint Non-Free Subgoups of Abelian Groups -- Quaderni di Matematica 17 (2006) 1-24
ShSm:873 2006-09-19 [pdf] [ps] [abstract] [arXiv:math.LO/0609638]
Shelah+Struengmann, A characterization of ${\rm Ext}(G,{\mathbb Z})$ assuming $(V=L)$ -- Fundamenta Math 193 (2007) 141-151 see also 874
ShSm:874 2006-01-11 [pdf] [ps] [abstract] [arXiv:math.LO/0609637]
Shelah+Struengmann, On the $p$-rank of ${\rm Ext}_{\mathbb Z}(G,{\mathbb Z})$ in certain models of ZFC -- Algebra and Logic 46 (2007) 200-215
GaSh:878 2007-03-19 [pdf] [ps] [abstract] [arXiv:math.LO/0512217]
Garti+Shelah, On ${\rm DEPTH}$ and ${\rm DEPTH}^+$ of Boolean Algebras -- Algebra Universalis 58 (2008) 243-248
EFSh:879 2010-03-15 [pdf] [ps] [abstract] [arXiv:math.LO/0702293]
Eklof+Fuchs+Shelah, Test Groups for Whitehead Groups -- Rocky Mountain J Math 42 (2012) 1863-1873
GbSh:880 2006-05-06 [pdf] [ps] [abstract] [arXiv:0711.3011]
Goebel+Shelah, Absolutely Indecomposable Modules -- Proc American Math Soc 135 (2007) 1641-1649
KpSh:882 2009-07-19 [pdf] [ps] [abstract] [arXiv:math.LO/0606216]
Kaplan+Shelah, The automorphism tower of a centerless group without choice -- Archive for Math Logic 48 (2009) 799-815
GoSh:884 2014-09-24 [pdf] [ps] [abstract]
Goldstern+Shelah, All creatures great and small -- TAMS 368 (2016) 7551-7577
FGSSh:892 2006-12-10 [pdf] [ps] [abstract] [arXiv:math.GR/0702294]
Dror Farjoun+Goebel+Segev+Shelah, On kernels of cellular covers -- Groups, Geometry, and Dynamics 1 (2007) 409-419
BsSh:910 2008-04-29 [pdf] [ps] [abstract] [arXiv:0711.3031]
Blass+Shelah, Basic Subgroups and Freeness, a counterexample -- Models, Modules and Abelian Groups, in Memory A.L.S. Corner (2008) 63--73
KpSh:913 2011-11-20 [pdf] [ps] [abstract]
Kaplan+Shelah, Automorphism towers and automorphism groups of fields without choice -- Contemporary Math 576 (2012) 187-203
GbSh:920 2009-06-07 [pdf] [ps] [abstract]
Goebel+Shelah, $\aleph_n$-free modules with trivial dual -- Results in Math 54 (2009) 53-64
GbHSh:943
Goebel+Herden+Shelah, Skeletons, bodies and generalized $E(R)$-algebras -- J European Math Soc 11 (2009) 845-901
GbHeSh:948 2010-06-21 [pdf] [ps] [abstract]
Goebel+Herden+Shelah, Absolute $E$-rings -- Advances in Math 226 (2011) 235-253
ShSm:968 2014-01-20 [pdf] [ps] [abstract] [arXiv:math.LO/1401.5317]
Shelah+Struengmann, On the p-rank of {$\bf Ext(A,B)$} for countable abelian groups $\bf A$ and $\bf B$
GbHeSh:970 2011-01-20_1 [pdf] [ps]
Goebel+Herden+Shelah, Prescribing endomorphism rings of $\aleph_n$-free modules
KhSh:971 [abstract]
Khelif+Shelah, Equivalence \'el\'ementaire de puissances cart\'esiennes d'un meme groupe -- Comptes Rendus de l\'Academie des Sciences 348 (2010) 1241-1244
ShSm:976 2010-10-22 [pdf] [ps] [abstract]
Shelah+Struengmann, Kulikov's problem on universal torsion-free abelian groups revisited -- Bulletin London Math Soc 43 (2011) 1198-1204
GbShSm:981 [abstract]
Goebel+Shelah+Struengmann, $\aleph_n$-free Modules over complete discrete valuation domains with small dual -- Glasgow Math J 55 (2013) 369-380
PnSh:983 2011-11-06 [pdf] [ps] [abstract]
Pinsker+Shelah, Universality of the lattice of transformation monoids -- Proc AMS 141 (2013) 3005-3011
GoSaSh:989 [abstract]
Goldstern+Sagi+Shelah, Very many clones above the unary clone -- Algebra Universalis 69 (2013) 387-399
KpSh:993 2012-08-06 [pdf] [ps] [abstract]
Kaplan+Shelah, Chain conditions in dependent groups -- Annals Pure and Applied Logic 164 (2013) 1322-1337
GoPnSh:994 2013-02-04 [pdf] [ps]
Goldstern+Pinsker+Shelah, A closed algebra with a non-Borel clone and an ideal with a Borel clone -- International J Algebra and Computation 23 (2013) 1115-1125
LcSh:1014 [abstract] [arXiv:1211.6891]
Luecke+Shelah, Free groups and automorphism groups of infinite structures -- Forum Math Sigma 2 (2014) 18 pps
KuKuSh:1024 [abstract] [arXiv:math.LO/1308.0780]
Kuhlmann+Kuhlmann+Shelah, Symmetrically complete ordered sets, abelian groups and fields -- Israel J Math 208 (2015) 261-290
HeSh:1049 [abstract]
Herden+Shelah, On group well represented as automorphic groups of groups
BarSh:1084 2017-05-25 [pdf]
Barnea+Shelah, The abelianization of inverse limits of groups
DgHeSh:1091 2016-06-01 [pdf] [ps]
Dugas+Herden+Shelah, An extension of M.C.R. Butler's theorem on endomorphism rings
PaSh:1106 [abstract]
Paolini+Shelah, The automorphism group of Hall's Universal group -- Proc American Math Soc 146 (2018) 1439-1445
PaSh:1108 [abstract]
Paolini+Shelah, The strong small index property for free homogeneous structures
PaSh:1109 [abstract]
Paolini+Shelah, Reconstructing structures with the strong small index property up to bi-definability
PaSh:1112 [abstract]
Paolini+Shelah, No uncountable Polish group can be a right-angled Artin group
PaSh:1115 [abstract]
Paolini+Shelah, Polish topologies for graph products of cyclic groups
PaSh:1117 [abstract]
Paolini+Shelah, Group metrics for graph products of cyclic groups